Thank you to those of you who posted on this subject. I am taking my daughter to see her Dr. today after reading these posts. My 3 year old has been suffering with extreme vomiting and lethargy and increased sleep for three days. She also has an increased heart rate...that really scares me. It all started 4 hours following her "flouride varnish" application. This was her first exposure to the stuff. She has not had a fever at all (which would indicate to me a virus or "bug" of some sort) She has never had stomach issues so I started trying to figure out what she may of been exposed to. Again, thank you for posting all this information about fluoride
I will update later.
I am so sorry to hear that another child may be going through problems from this completely unnecessary treatment.
Most of the people I have told about the problems my son had with this Vanish fluoride varnish have been surprised, but a bit skeptical.
However, the mother of one of my son's friend's thought my son's reaction and subsequent developmental regression (at age 17!) sounded familiar. Her son has Tourette's, and had a similar bout with sudden onset of poor health, and then major symptomatic regression following a dental treatment. She checked with her dentist after talking with me--and yes, her son had received Vanish Varnish just before his illness and regression.
I hope your doctor is helpful, and actually listens to you. Please bring a printout of the Material Safety Data Sheet with you, and leave it for your doctor. If (s)he is not helpful, please consider making an appointment with a pediatric neurologist, if your insurance permits this without a referral.
Best of luck to your daughter.